# SDR SIMA20140519006

- Difficulty date: May 19, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 10,582 hours, 6,778 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

LEFT INBD FLIGHT SPOILER FAIL INFLIGHT.  COMPLIED WITH DVI OF LT INBD MFS.  RESET SSCU'S & COMPLIED WITH SELF-TEST IAW CRJ700 27-61-05.  COMPLIED WITH MFS OPERATIONS CHECK IAW CRJ700 27-62-01.  ALL WITH NO DEFECTS NOTED.
